# SDR KCSA20231121048

- Difficulty date: November 20, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 32808
- Aircraft time: 79,054 hours, 13,998 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D23
- Part serial: 19896
- Condition: Unserviceable
- Location: 6
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE REEL #6 REMOVED FOR COMPANY CONVENIENCE IAW AMM 25-61-01. TRANSFERRED TO DMI #100051381 IAW MEL 25-61-1-1-1 CATEGORY C DUE 11-30-2023 "MAINTENANCE" PROCEDURE COMPLIED WITH. REEL REMOVED ALL PLACARDS INSTALLED. ESCAPE REEL #7 REMOVED FOR COMPANY CONVENIENCE IAW AMM 25-61-01. TRANSFERRED TO DMI #100051382 IAW MEL 25-61-1-1-1 CATEGORY C DUE 11-30-2023 "MAINTENANCE" PROCEDURE COMPLIED WITH. REEL REMOVED ALL PLACARDS INSTALLED. ESCAPE REEL #8 REMOVED FOR COMPANY CONVENIENCE IAW AMM 25-61-01. TRANSFERRED TO DMI #100051383 IAW MEL 25-61-1-1-1 CATEGORY C DUE 11-30-2023 "MAINTENANCE" PROCEDURE COMPLIED WITH. REEL REMOVED ALL PLACARDS INSTALLED. #7 OFF P/N 379103D-23, S/N 19897. #8 OFF P/N 379103D-23, S/N 22887.
